# SDR SWAA2022021559555

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN ; 2022-12255 / [01] TOOL USED P/N:NORTEC 600D S/N:2000053402 CAL DUE DATE:23-APR.-22; [02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22; [03] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV C; [04] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV C. COMPLETED RII
